# SDR UPS98826755

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E LWR SKIN AT STA XFS598.000 IS CRACKED AT THE DRAIN HOLE AND 1 SCREW.  STOP DRILLED CRACKS AND REPAIRED IAW SRM ADD DC8-5320-4087.
